Citation Kirpichnikova NY, Philippov VB & Kirpichnikova A (2002) Diffraction of Creeping Waves by a Line of Jump of Curvature (a Three-Dimensional Acoustic Medium). Journal of Mathematical Sciences, 108 (5), pp. 689-702. https://link.springer.com/article/10.1023/A:1013247112086; https://doi.org/10.1023/a%3A1013247112086
Abstract The problem of diffraction of creeping waves by a line of jump of curvature in a three-dimensional acoustic medium is studied. Moreover, a sufficiently ``oblique'' incidence is taken into account. Two cases of the curvature jump on the conjunction line of surfaces are considered: (i) the curvature does not change sign, but changes value, (ii) the surface of positive curvature is joined with a half-plane. Bibliography: 4 titles.
Keywords Positive Curvature Acoustic Medium Conjunction Line Curvature Jump
Journal Journal of Mathematical Sciences: Volume 108, Issue 5
Kirpichnikova, Nataliva Ya; Philippov, Vjacheslav Borisovish; Kirpichnikova, Anna